# SDR 97ZZZX3369

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Service Valv
- Condition: Failed
- Location: Lt Wing
- Part time: 8,102 hours
- Component: Airight, 1013880083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR CIRCUIT BREAKER TRIPPED AT GEAR EXTENSION.  FOUND FAULTY HYDRAULIC SERVICE VALVE, REPLACED VALVE.
